A member asked:

3 mnths ago after i was hit with bppv, i've noticed tht, wen i'm on period or near to it, i feel very dizzy and tendency to get vertigo on those days.

A doctor has provided 1 answer
Dr. Peter Baumann answered

Specializes in Obstetrics and Gynecology

This sounds as it could be hormoneally related. Going on a birth control pill for three months in hopes of avoiding swings in hormone concentrations may solve that part of the problem.

Answered Mar 22, 2020

1.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...